MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO LARGE APPLIER
Catalog Number EL414
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedure the clip applier was not clamping the clips down tight.The procedure was finished and then hours later the patient started bleeding from the site.Unknown if patient will require repeat surgical procedure,.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: please provide more details about statement ¿then hour¿s later patient started bleeding¿ how was the bleeding controlled? what amount of blood loss (mls) occurred? was a transfusion required? was there any change to the procedure as a result of the event? what is the current patient status? answer = the patient did require a second procedure to stop the bleeding but did not require transfusions.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
LIGACLIP*ENDO LARGE APPLIER
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
MDR Report Key14355533
Report Number3005075853-2022-03044
Device Sequence Number4921526
Product Code HBT
UDI-Device Identifier10705036003861
UDI-Public10705036003861
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL414
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown